# SDR CA130913001

- Difficulty date: September 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,353 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DIRTY SOCK ODOR REPORTED BY CABIN CREW JUST PRIOR TO APPROACH. COMPLAINED OF DIZZINESS & NAUSEA.  ENGINE BLEED SYS, 1 INOPERATIVE, OPTION 1, RESOLUTION ENGINE 2 BOROSCOPE INSPECTION, C/O IAW 72-00-00-200-803, FWD OF HPC STG 1 -NFF.  ENGINE 1 BOROSCOPE  C/O IAW EM 72-00-00-200-803,  OIL STAIN FOUND AT HPC STG 1 AT 6 O`CLOCK AS WELL AS ROTOR BLADES HIGH POWER RUN C/O NO ODOR DETECTED WITH BLEED 1 OFF.  ENG NR 1 BLEED CONSIDERED INOPERATIVE OIL CONSUMPTION WITHIN LIMITS BOTH ENGINE CLOSED AND LATCHED CS.  ENGINE 1 REPLACED
